On the Cartan-Norden theorem for affine Kähler immersions
Annales Polonici Mathematici, Tome 75 (2000) no. 1, pp. 69-77
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
In [O2] the Cartan-Norden theorem for real affine immersions was proved without the non-degeneracy assumption. A similar reasoning applies to the case of affine Kähler immersions with an anti-complex shape operator, which allows us to weaken the assumptions of the theorem given in [NP]. We need only require the immersion to have a non-vanishing type number everywhere on M.
Mots-clés :
Kählerian manifold, affine immersion
Affiliations des auteurs :
Maria Robaszewska 1
@article{10_4064_ap_75_1_69_77,
author = {Maria Robaszewska},
title = {On the {Cartan-Norden} theorem for affine {K\"ahler} immersions},
journal = {Annales Polonici Mathematici},
pages = {69--77},
year = {2000},
volume = {75},
number = {1},
doi = {10.4064/ap-75-1-69-77},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-75-1-69-77/}
}
TY - JOUR AU - Maria Robaszewska TI - On the Cartan-Norden theorem for affine Kähler immersions JO - Annales Polonici Mathematici PY - 2000 SP - 69 EP - 77 VL - 75 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-75-1-69-77/ DO - 10.4064/ap-75-1-69-77 LA - de ID - 10_4064_ap_75_1_69_77 ER -
Maria Robaszewska. On the Cartan-Norden theorem for affine Kähler immersions. Annales Polonici Mathematici, Tome 75 (2000) no. 1, pp. 69-77. doi: 10.4064/ap-75-1-69-77
Cité par Sources :